# SDR QEMY2019020700001

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 747*
- Engine: Rroyce RB211524*
- Engine time: 102,912 hours, 17,206 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: UL28922
- Part serial: SETY244
- Condition: Cracked
- Location: Engine
- Part time: 106,593 hours, 16,888 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LPT ST 3 DISC EXHIBITS CRACKING IN EXCESS OF 72-51-61REP041 DRESSING LIMITS OF 0.250" SINGLE CRACK AND 2.5" CUMULATIVE. ACTUAL CRACK LENGTHS ARE UP TO 0.900" X2 SINGLE CRACK AND 9.15" CUMULATIVE. DISC SENT TO MRB ON MRB LABEL 130001481366.
